Illinois Journal of Mathematics

$Z_{2}$-graded algebras

Irving Kaplansky

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 35, Issue 1 (1991), 85-92.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255987980

Mathematical Reviews number (MathSciNet)
MR1076668

Zentralblatt MATH identifier
0692.17010

Subjects
Primary: 17A70: Superalgebras
Secondary: 17B70: Graded Lie (super)algebras

Citation

Kaplansky, Irving. $Z_{2}$-graded algebras. Illinois J. Math. 35 (1991), no. 1, 85--92. http://projecteuclid.org/euclid.ijm/1255987980.


Export citation